I found out 3 yrs ago that I have Parkinson's. When I first started taking my carbo/ levo I started loosing weight and that made me happy. Now I am taking Azilect along with the carbo/levo and I am gaining weight~ a bunch of weight. How can I get this weight off. I do walk, I am active, I just cant get the weight off. Any suggestions?
20 Feb 2012
Most of the time if weight gain is due to a medication ... only taking the person off the medicines may make it easier to lose weight. However, in your condition that is not an option. You appear to be doing exercise, etc. How is your diet? If you diet is good then it'll be hard to do much.
Discuss with your doctor if it is appropriate for you to take any of the weight loss medicines. All the best.
- Azilect Information for Consumers
- Azilect Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azilect (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I see one doctor for parkinsons and one to get rid of heavy metals, so each prescibe different things
1 answer • 13 Mar 2010
I have COPD and my Drs. have said i will always have to take the Prednisone. The weight gain is as bad for my breathing as the cigarettes were>
2 answers • 30 Dec 2010
all this medication. One doctor told me I could take them all at once, my pharmacist says take the Levothyroxin first, wait 30 min to an hour then ...
1 answer • 24 Sep 2011
I have fibromyalgia and Graves Disease. I have been taking prednisone 10mg for over three years now. I started at 180 and now am 210 and increasing. ...
4 answers • 28 Nov 2013